Imputing a continuous income variable from a bracketed income variable with special attention to missing observations

Stern, Steven (1991) Imputing a continuous income variable from a bracketed income variable with special attention to missing observations. Economics Letters, 37(3), pp. 287-291.

View at publisher

Abstract

This paper proposes a method, based on polychotomous discrete choice methods, to impute a continuous measure of income when only a bracketed measure of income is available and for only a subset of the obsevations. The method is shown to perform well with CP5 data. © 1991.

Impact and interest:

7 citations in Scopus
Search Google Scholar™
10 citations in Web of Science®

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 73253
Item Type: Journal Article
Refereed: Yes
ISSN: 1873-7374
Divisions: Current > Schools > School of Mathematical Sciences
Current > QUT Faculties and Divisions > Science & Engineering Faculty
Copyright Owner: Copyright 1991 Elsevier BV
Deposited On: 02 Jul 2014 04:40
Last Modified: 02 Jul 2014 04:40

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page